# SDR AU981675

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268393202
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) DURING CLIMB, SYSTEM 'A' HYDRAULIC QUANTITY AND PRESSURE FELL TO ZERO.  INVESTIGATION FOUND A TUBE FROM SYSTEM 'A' MODULE TO POWER TRANSFER UNIT HAD FAILED.
